VOLUME 21 2016 NUMBERS 1–2

On the Number of Accepting States of Finite Automata
Jürgen Dassow
Pages 55–67

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {J{\"{u}}rgen Dassow},
  title   = {On the Number of Accepting States of Finite Automata},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {21},
  number  = {1--2},
  pages   = {55--67},
  year    = {2016},
  url     = {https://doi.org/10.25596/jalc-2016-055},
  doi     = {10.25596/jalc-2016-055}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: finite automata, accepting states, minimization, complexity measure and operations
DOI: 10.25596/jalc-2016-055